# SDR DALA2017042103279

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 67,483 hours, 50,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SUPPORT OF EPC PANEL AFT FACE AT BS 160.   THE SUPPORT WAS REPLACED IAW SRM 51-30-2, 51-30-1,  51-30-5, AND DWG 9955780-7, REV LA.
